Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 721943, 32 pages
http://dx.doi.org/10.1155/2012/721943
Research Article

Univalent Logharmonic Mappings in the Plane

1Department of Mathematics, American University of Sharjah, P.O. Box 26666, Sharjah, UAE
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 29 September 2011; Accepted 8 December 2011

Academic Editor: Saminathan Ponnusamy

Copyright © 2012 Zayid Abdulhadi and Rosihan M. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Abdulhadi and D. Bshouty, “Univalent functions in H·H¯(D),” Transactions of the American Mathematical Society, vol. 305, no. 2, pp. 841–849, 1988. View at Publisher · View at Google Scholar
  2. Z. Abdulhadi and W. Hengartner, “Polynomials in HH¯,” Complex Variables. Theory and Application, vol. 46, no. 2, pp. 89–107, 2001. View at Google Scholar · View at Zentralblatt MATH
  3. Z. Abdulhadi and W. Hengartner, “Canonical point mappings in HH¯,” Bulletin of the Australian Mathematical Society, vol. 56, no. 2, pp. 239–242, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Abdulhadi and W. Hengartner, “One pointed univalent logharmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 203, no. 2, pp. 333–351, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. Abdulhadi, W. Hengartner, and J. Szynal, “Univalent logharmonic ring mappings,” Proceedings of the American Mathematical Society, vol. 119, no. 3, pp. 735–745, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z. Abdulhadi and W. Hengartner, “Univalent logharmonic extensions onto the unit disk or onto an annulus,” in Current Topics in Analytic Function Theory, pp. 1–12, World Scientific Publishing, River Edge, NJ, USA, 1992. View at Google Scholar · View at Zentralblatt MATH
  7. Z. Abdulhadi and W. Hengartner, “Univalent harmonic mappings on the left half-plane with periodic dilatations,” in Univalent Functions, Fractional Calculus, and Their Applications (Kōriyama, 1988), Ellis Horwood series in mathematics and its applications, pp. 13–28, Ellis Horwood, Chichester, UK, 1989. View at Google Scholar · View at Zentralblatt MATH
  8. Z. Abdulhadi and W. Hengartner, “Spirallike logharmonic mappings,” Complex Variables. Theory and Application, vol. 9, no. 2-3, pp. 121–130, 1987. View at Google Scholar · View at Zentralblatt MATH
  9. O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, Springer, New York, NY, USA, 2nd edition, 1973.
  10. P. Duren and W. Hengartner, “A decomposition theorem for planar harmonic mappings,” Proceedings of the American Mathematical Society, vol. 124, no. 4, pp. 1191–1195, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Abdulhadi and Y. Abumuhanna, “A factorization theorem for logharmonic mappings,” International Journal of Mathematics and Mathematical Sciences, no. 14, pp. 853–856, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. Hengartner and G. Schober, “Curvature estimates for some minimal surfaces,” in Complex Analysis, pp. 87–100, Birkhäuser, Basel, Switzerland, 1988. View at Google Scholar · View at Zentralblatt MATH
  13. J. C. C. Nitsche, Vorlesungen über Minimalflächen, Springer, Berlin, Germany, 1975.
  14. R. Osserman, A Survey of Minimal Surfaces, Dover, New York, NY, USA, 2nd edition, 1986.
  15. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH
  16. W. Hengartner and G. Schober, “Univalent harmonic functions,” Transactions of the American Mathematical Society, vol. 299, no. 1, pp. 1–31, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. W. Hengartner and G. Schober, “Harmonic mappings with given dilatation,” Journal of the London Mathematical Society, vol. 33, no. 3, pp. 473–483, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. W. Hengartner and G. Schober, “Univalent harmonic mappings onto parallel slit domains,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 131–134, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H. Kneser, “Losung der Aufgabe 41,” Jahresber. Deutsch Math. Verein, vol. 35, pp. 123–124, 1926. View at Google Scholar
  20. T. Rado, “Aufgabe 41,” Jahresber. Deutsch Math. Verein, vol. 35, p. 49, 1926. View at Google Scholar
  21. G. Choquet, “Sur un type de transformation analytique généralisant la représentation conforme et définie au moyen de fonctions harmoniques,” Bulletin des Sciences Mathématiques, vol. 69, pp. 156–165, 1945. View at Google Scholar · View at Zentralblatt MATH
  22. Z. Abdulhadi, D. Bshouty, and W. Hengartner, “Minimal surfaces whose Gauss map covers periodically the pointed upper half-sphere exactly once,” Computational Methods and Function Theory, vol. 2, no. 1, pp. 155–174, 2002. View at Google Scholar · View at Zentralblatt MATH
  23. G. Opfer, “New extremal properties for constructing conformal mappings,” Numerische Mathematik, vol. 32, no. 4, pp. 423–429, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. G. Opfer, “Conformal mappings onto prescribed regions via optimization techniques,” Numerische Mathematik, vol. 35, no. 2, pp. 189–200, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. G. Opfer, “Solving complex approximation problems by semi-infinite–finite optimization techniques: a study on convergence,” Numerische Mathematik, vol. 39, no. 3, pp. 411–420, 1982. View at Publisher · View at Google Scholar
  26. D. Bshouty, N. Hengartner, and W. Hengartner, “A constructive method for starlike harmonic mappings,” Numerische Mathematik, vol. 54, no. 2, pp. 167–178, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. W. Hengartner and L. Nadeau, “Univalent harmonic exterior mappings as solutions of an optimization problem,” Matematički Vesnik, vol. 40, no. 3-4, pp. 233–240, 1988. View at Google Scholar · View at Zentralblatt MATH
  28. W. Hengartner and J. Rostand, “A constructive method for univalent logharmonic mappings,” in Classical and Modern Potential Theory and Applications (Chateau de Bonas, 1993), vol. 430 of NATO Science Series C: Mathematical and Physical Sciences, pp. 273–291, Kluwer Academic, Dodrecht, The Netherlands, 1994. View at Google Scholar · View at Zentralblatt MATH
  29. D. Bshouty and W. Hengartner, “Univalent solutions of the Dirichlet problem for ring domains,” Complex Variables. Theory and Application, vol. 21, no. 3-4, pp. 159–169, 1993. View at Google Scholar · View at Zentralblatt MATH
  30. Sh. Chen, S. Ponnusamy, and X. Wang, “Coefficient estimates and Landau-Bloch's constant for planar harmonic mappings,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 2, pp. 255–265, 2011. View at Google Scholar · View at Zentralblatt MATH
  31. P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar
  32. W. Hengartner and G. Schober, “Univalent harmonic exterior and ring mappings,” Journal of Mathematical Analysis and Applications, vol. 156, no. 1, pp. 154–171, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. J. Eells and L. Lemaire, “A report on harmonic maps,” The Bulletin of the London Mathematical Society, vol. 10, no. 1, pp. 1–68, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. J. Eells, Jr. and J. H. Sampson, “Harmonic mappings of Riemannian manifolds,” American Journal of Mathematics, vol. 86, pp. 109–160, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. J. Jost, Harmonic Maps between Surfaces, vol. 1062 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar
  36. J. Jost, Two-Dimensional Geometric Variational Problems, Pure and Applied Mathematics, John Wiley & Sons, Chichester, UK, 1991.
  37. R. M. Schoen, “The role of harmonic mappings in rigidity and deformation problems,” in Complex Geometry (Osaka, 1990), vol. 143 of Lecture Notes in Pure and Applied Mathematics, pp. 179–200, Dekker, New York, NY, USA, 1993. View at Google Scholar · View at Zentralblatt MATH
  38. J. C. C. Nitsche, Lectures on Minimal Surfaces, vol. 1, Cambridge University Press, Cambridge, 1989.
  39. G. T. Whyburn, Topological Analysis, Princeton Mathematical Series, No. 23, Princeton University Press, Princeton, NJ, USA, 2nd edition, 1964.
  40. A. S. Wilmshurst, “The valence of harmonic polynomials,” Proceedings of the American Mathematical Society, vol. 126, no. 7, pp. 2077–2081, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. M. B. Balk, Polyanalytic Functions, vol. 63 of Mathematical Research, Akademie-Verlag, Berlin, Germany, 1991.
  42. M. B. Balk, “The fundamental theorem of algebra for polyanalytic polynomials,” Lietuvos Matematikos Rinkinys, vol. 8, pp. 401–404, 1968. View at Google Scholar
  43. Z. Abdulhadi, “Close-to-starlike logharmonic mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 563–574, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. M. O. Reade, “On close-to-close univalent functions,” The Michigan Mathematical Journal, vol. 3, pp. 59–62, 1955. View at Publisher · View at Google Scholar
  45. Z. Abdulhadi, “Typically real logharmonic mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 1, pp. 1–9, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. Z. Abdulhadi and Y. Abu Muhanna, “Starlike log-harmonic mappings of order α,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, Article 123, p. 6, 2006. View at Google Scholar · View at Zentralblatt MATH
  47. Z. Abdulhadi, Y. Abu Muhanna, and R. M. Ali, “Landau’s theorem for functions with logharmonic Laplacian,” Applied Mathematics and Computation, vol. 218, pp. 6798–6802, 2012. View at Google Scholar
  48. Z. Abdulhadi, “On the univalence of functions with logharmonic Laplacian,” Applied Mathematics and Computation, vol. 215, no. 5, pp. 1900–1907, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  49. H. Lewy, “On the non-vanishing of the Jacobian in certain one-to-one mappings,” Bulletin of the American Mathematical Society, vol. 42, no. 10, pp. 689–692, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  50. H. Chen, P. M. Gauthier, and W. Hengartner, “Bloch constants for planar harmonic mappings,” Proceedings of the American Mathematical Society, vol. 128, no. 11, pp. 3231–3240, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  51. M. Dorff and M. Nowak, “Landau's theorem for planar harmonic mappings,” Computational Methods and Function Theory, vol. 4, no. 1, pp. 151–158, 2004. View at Google Scholar · View at Zentralblatt MATH
  52. A. Grigoryan, “Landau and Bloch theorems for harmonic mappings,” Complex Variables and Elliptic Equations, vol. 51, no. 1, pp. 81–87, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  53. Zh. Mao, S. Ponnusamy, and X. Wang, “Schwarzian derivative and Landau’s theorem for logharmonic mappings,” Complex Variables and Elliptic Equations. View at Publisher · View at Google Scholar